Title

Nonlinear Integrable Couplings of a Generalized Super Ablowitz-Kaup-Newell-Segur Hierarchy and Its Super Bi-Hamiltonian Structures

Document Type

Article

Publication Date

2018

Keywords

Lie superalgebras, generalized super AKNS hirearchy, super integrable couplings, super bi-Hamiltonian structures

Digital Object Identifier (DOI)

https://doi.org/10.1002/mma.4686

Abstract

In this paper, a new generalized 5×5 matrix spectral problem of Ablowitz-Kaup-Newell-Segur type associated with the enlarged matrix Lie superalgebra is proposed, and its corresponding super soliton hierarchy is established. The super variational identities are used to furnish super Hamiltonian structures for the resulting super soliton hierarchy.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Mathematical Methods in the Applied Sciences, v. 41, issue 4, p. 1565-1577

Share

COinS